Tài liệu tham khảo |
Loại |
Chi tiết |
[2] B. Ingalls, E. D. Sontag, Y. Wang (2003), An infinite - time re- laxation theorem for differential inclusion, Pro. Am. Math. SOC, 131(2), 99 - 487 |
Sách, tạp chí |
Tiêu đề: |
An infinite - time re- laxation theorem for differential inclusion |
Tác giả: |
B. Ingalls, E. D. Sontag, Y. Wang |
Nhà XB: |
Pro. Am. Math. SOC |
Năm: |
2003 |
|
[3] Cevat Gokcek (2004), Stability analysis of periodically switched lin- ear systems using Floquet theory, Math. Prob. Engineering, 1 (2004), 1 - 10 |
Sách, tạp chí |
Tiêu đề: |
Stability analysis of periodically switched linear systems using Floquet theory |
Tác giả: |
Cevat Gokcek |
Nhà XB: |
Math. Prob. Engineering |
Năm: |
2004 |
|
[4] Z. P. Jiang, Y. A. Wang (2002), Conserve Lyapunov theorem for discrete-time systems with disturbances, Syst. Control Lett, 45 (1), 49 - 59 |
Sách, tạp chí |
Tiêu đề: |
Conserve Lyapunov theorem for discrete-time systems with disturbances |
Tác giả: |
Z. P. Jiang, Y. A. Wang |
Nhà XB: |
Syst. Control Lett |
Năm: |
2002 |
|
[5] Y. Lin, E. D. Sontag, Y. Wang (1996), A smooth converse Lyapunov theorem for robust stability, SIAMJ. Control optim, 34 (1), 60 - 124 |
Sách, tạp chí |
Tiêu đề: |
A smooth converse Lyapunov theorem for robust stability |
Tác giả: |
Y. Lin, E. D. Sontag, Y. Wang |
Nhà XB: |
SIAM Journal on Control and Optimization |
Năm: |
1996 |
|
[6] P. Peleties and R. A. DeCarlo (1991), Asymptotic stability of m- switched systems using Lyapunov-like functions, Proc. IEEE. New Jersey, 14 (3), 1679 - 1684 |
Sách, tạp chí |
Tiêu đề: |
Asymptotic stability of m- switched systems using Lyapunov-like functions |
Tác giả: |
P. Peleties, R. A. DeCarlo |
Nhà XB: |
Proc. IEEE |
Năm: |
1991 |
|
[7] J. W. Polderman (2004), Stability of switched systems, Univ.Twente |
Sách, tạp chí |
Tiêu đề: |
Stability of switched systems |
Tác giả: |
J. W. Polderman |
Nhà XB: |
Univ.Twente |
Năm: |
2004 |
|
[9] M. Vidyasagar (1993), Nonlinear systems analysis, 2nd ed. Eagle wood Cliffs: Prentice Hall |
Sách, tạp chí |
Tiêu đề: |
Nonlinear systems analysis |
Tác giả: |
M. Vidyasagar |
Nhà XB: |
Prentice Hall |
Năm: |
1993 |
|
[1] Nguyễn Thế Hoàn, Phạm Phu (2000), Cơ sở phương trình vi phân và lý thuyết ổn định, Nhà xuất bản giáo dục, Hà Nội |
Khác |
|
[8] Zhendong Sun, Shuzhi Sam Ge (2011), Stability theory of switched dynamical systems, Springer - Verlag London |
Khác |
|